# SDR DALA2015010400061

- Difficulty date: January 2, 2015
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N920DE
- Make and model: Doug MD-88
- Aircraft serial: 53423
- Aircraft time: 53,995 hours, 39,065 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Misinstalled
- Location: Tailcone Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TAIL SLIDE LANYARD FOUND INSTALLED INCORRECTLY .  CORRECTLY INSTALLED TAIL SLIDE STRAP THROUGH RING.
